# SDR UPS97822702

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, C-4 CARGO FRAME CORRODED BEYOND LIMITS FS 1420 LONGERON 35R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FRAME PER SRM 53-4-1 FIG 1 AND SRM 51-1-20.
